# SDR 2006FA0001128

- Difficulty date: November 8, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N39FB
- Make and model: Beech C90
- Aircraft serial: LJ1165
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 10991004933
- Condition: Cracked
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LIP-ASSY IS CRACKED AROUND THE WELDS FOR THE INLET AND OUTLET TUBES.  REQUIRES REMOVAL OF INLET LIP ASSY AND REPAIR OF CRACKED WELDS.  (K)
